I am 29-years-old male. I am 173 cm in height and weighs about 68 kg. I would like to know about testosterone injection if I took it in a small dosage weekly will that help my appearance to be more manly? Even that my appearance is manly but in general my physical built is small compared to other men, my face, hands, legs are small also my voice is feminine.
My testosterone level is good. My body is too hairy and I did a testosterone test everything was normal. I know there is a lot of studies that say that testosterone can lead to depression but actually at the age of 21 I was suffering from depression and I took testosterone for a month (to gain muscles), my mood was very good and it actually helped my depression. Also, my sexual life and erection are very good, I do masturbate once or twice every two days and I get an erection easily.
Kindly help me with these questions:
Will testosterone injections help me be more manly? What is the recommended dose that I have to take monthly? What are testosterone injections made from, are they made from an animal source? Will testosterone affects my personality? Do I have to take it for life? What if after some period I decided to stop will I loose what I gained?
Welcome to icliniq.com.
I have read and understood your problem. Testosterone injections have beneficial effects if only blood testosterone level is low. Otherwise, it may harm you in several ways. For a more manly look, the best solution is to do exercise.
I have answered your question in the same order.
Testosterone injections will not help to be manly unless your blood testosterone level is low. If the blood testosterone level is low, even then injections of HCG (human chorionic gonadotrophin) or oral Clomifene is a better choice. Mostly, testosterone injections are synthetic. It will not affect your personality if the blood level is normal. If the blood testosterone level is low then you may need longer treatment, but the effect is temporary. You may loose what you gained if you stop injections.
Was this answer helpful?|
Thank you doctor,
I still have a question. When I masturbate my eyes start burning a lot and I asked a few doctors about the solution but no one was able to help me. Is there any supplement or natural food you suggest me to avoid the burning sensation in my eyes?
Welcome back to icliniq.com.
Actually this is not a disease, it is related to increased blood flow. You can just do cold water sponge of eyes. Yogurt, tomatoes, and banana are good general nutrients but not related to eye-burning, for which wet sponge is the best.
Was this answer helpful?|
Query: Hello doctor, Can I take Testosterone cypionate and Trenbolone enanthate, while on high blood pressure medication Benicar 20 mg? Read Full »
Query: Hi doctor, I have not grown to the expected height. I am 173 cm. My mother is 173 cm and father is 189 cm. I had a blood test to determine my HGH levels. The doctor asked me for a testosterone and GH test. The result came back a week later and it said that I had a low HGH level and a 21/42 level te... Read Full »
Query: Hi doctor, My prostate-specific antigen (PSA) value has got increased by 30 % from 0.8 ng/mL to 1.1 ng/mL. I am in testosterone replacement therapy also. Please advice. Read Full »
Ask your health query to a doctor online?Ask an Andrologist Now